Title of article :
Estimate of solutions for some Volterra difference equations Original Research Article
Author/Authors :
V.B Kolmanovskii، نويسنده , , A.D. Myshkis، نويسنده , , J.-P. Richard، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
19
From page :
345
To page :
363
Keywords :
Volterra difference equations , resolvent , Fixed point theorem
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2000
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Record number :
857069
Link To Document :
بازگشت